On algebraic points in the plane near smooth curves

Bernik V, Götze F, Kukso O (2014)
Lithuanian Mathematical Journal 54(3): 231-251.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Abstract / Bemerkung
In the paper, we solve the problem on the number of points with algebraic real coordinates near smooth curve. This question is a natural extension of the problems of number theory connected with integer points in the domains and the rational numbers near curves. The main idea of the proof is based on the metric theory on Diophantine approximations.
Stichworte
algebraic numbers in short intervals; numbers; algebraic conjugate; Diophantine approximation; metric number theory
Erscheinungsjahr
2014
Zeitschriftentitel
Lithuanian Mathematical Journal
Band
54
Ausgabe
3
Seite(n)
231-251
ISSN
0363-1672
Page URI
https://pub.uni-bielefeld.de/record/2695064

Zitieren

Bernik V, Götze F, Kukso O. On algebraic points in the plane near smooth curves. Lithuanian Mathematical Journal. 2014;54(3):231-251.
Bernik, V., Götze, F., & Kukso, O. (2014). On algebraic points in the plane near smooth curves. Lithuanian Mathematical Journal, 54(3), 231-251. doi:10.1007/s10986-014-9241-0
Bernik, V., Götze, F., and Kukso, O. (2014). On algebraic points in the plane near smooth curves. Lithuanian Mathematical Journal 54, 231-251.
Bernik, V., Götze, F., & Kukso, O., 2014. On algebraic points in the plane near smooth curves. Lithuanian Mathematical Journal, 54(3), p 231-251.
V. Bernik, F. Götze, and O. Kukso, “On algebraic points in the plane near smooth curves”, Lithuanian Mathematical Journal, vol. 54, 2014, pp. 231-251.
Bernik, V., Götze, F., Kukso, O.: On algebraic points in the plane near smooth curves. Lithuanian Mathematical Journal. 54, 231-251 (2014).
Bernik, Vasilii, Götze, Friedrich, and Kukso, Olga. “On algebraic points in the plane near smooth curves”. Lithuanian Mathematical Journal 54.3 (2014): 231-251.